Results 1 to 5 of 5

Thread: Lost appetite...

  1. #1
    Join Date
    May 2009
    Location
    Melbourne, Australia
    Posts
    131
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Lost appetite...

    I have completely lost my appetite the last few days...
    I jsut dont want to eat anything at all...i have been making myself, because i know i have to eat, but i have to force it down...
    Strange for me, the prednisolone made me soooo hungry all the time, now im only on 5mg it has disappeared though...
    Maybe this new no eating thing is from the plaquenil, i dont know. Its very strange though!!!
    *~* Monique *~*

  2. #2
    Join Date
    Mar 2009
    Location
    Crossville, TN
    Posts
    65
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I know how you are feeling cause for the last month I have had no appetite at all as well. The prednisone will make you eat but the less you are on the less hungry you are cause you don't have such severe side effects. I on the other hand have been getting physically ill. For the first 9 days after I stopped my prednisone I was getting sick between 4-10 times a day and that is not an over exaggerating. Then I had about 5 days of relief and now its happening again but now i'm getting really weak. I at first thought it was just my body adjusting to no more prednisone but now i don't know why its happeningl.
    God Bless you always,

    Maria

  3. #3
    Join Date
    May 2009
    Location
    Melbourne, Australia
    Posts
    131
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have been vomiting randomly...like last night i went to eat broccolini, which i normally like, and i took one bite and ran for the bathroom...its so strange...
    Same thing happened with a piece of toast with peanut butter the other day...
    Maybe it is me adjusting? Or maybe its the plaquenil thats doing the appetite thing too...
    I hope it stops for you 10 times a day is a lot you poor thing!!
    *~* Monique *~*

  4. #4
    Join Date
    Jun 2009
    Location
    Long Island, NY
    Posts
    1,855
    Blog Entries
    3
    Thanks
    172
    Thanked 154 Times in 125 Posts

    Default

    Monique - sorry to hear you aren't feeling well. have you tried the BRAT diet (Bananas, rice, applesauce, tea) to settle your system down?
    As long as this body works, I am going to enjoy life to the fullest for each second of every moment that I can.



  5. #5
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    When I have a hard time I also do the BRAT diet. It helps calm my stomach and it is normally food my body will keep down. I am sorry you both are feeling yucky and hopefully it will go away soon. Keep us posted on how you are feeling!!!!!
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •